Cook, Michele
An improved bound for the degree of smooth surfaces in 𝐏 4 not of general type
Compositio Mathematica, Tome 102 (1996) no. 2 , p. 141-145
Zbl 0871.14033 | MR 1394523
URL stable : http://www.numdam.org/item?id=CM_1996__102_2_141_0

Bibliographie

[BS] Bayer, D. and Stillman, M.: "A criterion for detecting m-regularity", Invent. Math. 87 (1987) 1-11. MR 862710 | Zbl 0625.13003

[BF] Braun, R. and Fløystad, G.: "A bound for the degree of smooth surfaces in P4 not of general type", Compositio Mathematica, Vol. 93, No. 2, September(I) 1994,211-229. Numdam | MR 1287697 | Zbl 0823.14021

[EP] Ellingsrud, G. and Peskine, C.: "Sur les surfaces lisses de P4", Invent. Math. 95 (1989) 1-11. MR 969410 | Zbl 0676.14009

[GLP] Gruson, L., Lazarsfeld, R. and Peskine, C.: "On a Theorem of Castelnuovo, and the equations defining space curves", Invent. Math. 72 (1983) 491-506. MR 704401 | Zbl 0565.14014

[GP] Gruson, L. and Peskine, C.: "Genres des courbes de 1'espace projectif ", Lecture Notes in Mathematics, Algebraic Geometry, TromsØ 1977, 687 (1977) 31-59. MR 527229 | Zbl 0412.14011

[H] Hartshorne, R.: Algebraic Geometry, Springer-Verlag (1977). MR 463157 | Zbl 0367.14001